MathSciNet Relay Station
MathSciNet bibliographic data
MR2123180 34B10 (34B15 34B18)
Lin, Xiaojie; Du, Zengji; Ge, Weigao Solvability of multipoint boundary value problems at resonance for higher-order ordinary differential equations. Comput. Math. Appl. 49 (2005), no. 1, 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement